Article citationsMore>>

W. H. Greene, “On the Asymptotic Bias of the Ordinary Least Squares Estimator of the Tobit Model,” Econometrica, Vol. 49, No. 2, 1981, pp. 505-514. doi:10.2307/1913323

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top